# SDR USAA2013083000002

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 401 hours, 164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT FWD CABIN DOOR INDIACTION OPEN CABIN PRESSURE CLIMBING 250 FT/MIN STARTED DESCENT AND DOOR INDICATION, RETURNED TO NORMAL AT FL 280 AS DID CABIN PRESSURE. ACCOMPLISHED ADJUSTMENT OF R1 DOOR HOOK PROXIMITY SWITCH IAW AMM 52-71-00-820-001-A.  ACCOMPLISHED ADJUSTMENT OF R1 DOOR HANDLE PROXIMITY SWITCH IAW AMM 52-71-00-820-002-A01. "INDICATION ONLY".
